# SDR 2007UALA03788

- Difficulty date: September 18, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 47,641 hours, 9,097 cycles
- Engine: Pwa PW4077
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PRIMARY SLATS FAIL ON FINAL.    10-16-07    REPLACED FSEU 2 PER MM 27-51-01. ACCOMPLISHED MAT TEST AND TEST PASSED.  SLAT PROBLEM STILL CHRONIC.  REPLACED SLAT PRIMARY CONTROL VALVE PER 27-81-05. LEAK CHECK OK. PERFORMED SLAT PRIMARY CONTROL VALVE TEST.  FOLLOWING REPLACEMENT OF THE CONTROL VALVE, THE MESSAGES ARE CLEARED.  AIRCRAFT OK  FOR SERVICE.
